I am sorry to hear that your blood glucose levels are so up and down. There can be many reasons for this, and it is not uncommon for young people to experience this problem.
It's possible a few changes can help the situation. I would advise you to talk to your diabetes nurse or consultant about this and see what can be done to help this situation. Your diabetes nurse or consultant will be able to look at your insulin regime and make a few changes if necessary and also look at your eating patterns and your daily routine.
I appreciate it must be upsetting for you, but hopefully soon things will improve and you will start to feel happier about your diabetes control. You might find some more support by taking part in one of our care events, where you can share your feelings and experience with other young people.
"hi i'm amy and i have had diabetes for 1 week now and i have my insulin mixed together and have 2 injections every day. my teacher has done my blood sugar's and my sister will try it do it tomorrow. i am scared a little. hope you are ok now." -Amy